# SDR ASAA2021052735020

- Difficulty date: May 27, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 59,909 hours, 24,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410140
- Condition: Cracked
- Location: Bs 312-329
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SUPPORT INTERCOASTAL CRACKED STA. 312-328 RBL 32. GROUNDED - YES. REMOVED AND REPLACED INSTERCOSTAL IAW 737-900 SRM 51-40-02-0G-0.
